# SDR 2A6R2023072567601

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N910OU
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 7,682 hours, 27,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A214694
- Condition: Cracked
- Location: Zone 200
- Part time: 7,682 hours, 27,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON THE 7° BULKHEAD FLANGE (PN: 350A21-4694) AT APPROXIMATELY RBL 34”.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC130-53-2023-2148, ISSUE A DATED 17 JUL 2023.
